Ron Peled
Ron Peled
Professor of Mathematics, Tel Aviv University
Dirección de correo verificada de - Página principal
Citado por
Citado por
Lengths of monotone subsequences in a Mallows permutation
N Bhatnagar, R Peled
Probability Theory and Related Fields 161 (3), 719-780, 2015
Probabilistic existence of regular combinatorial structures
G Kuperberg, S Lovett, R Peled
Geometric and Functional Analysis 27 (4), 919-972, 2017
High-dimensional Lipschitz functions are typically flat
R Peled
Lectures on the Spin and Loop O(n) Models
R Peled, Y Spinka
Sojourns in Probability Theory and Statistical Physics-I: Spin Glasses and …, 2019
On the cycle structure of Mallows permutations
A Gladkich, R Peled
Gravitational allocation to Poisson points
S Chatterjee, R Peled, Y Peres, D Romik
Annals of mathematics, 617-671, 2010
Macroscopic loops in the loop model at Nienhuis' critical point
H Duminil-Copin, A Glazman, R Peled, Y Spinka
arXiv preprint arXiv:1707.09335, 2017
On the Wegner orbital model
R Peled, J Schenker, M Shamis, S Sodin
International Mathematics Research Notices 2019 (4), 1030-1058, 2019
Delocalization of Uniform Graph Homomorphisms from to
N Chandgotia, R Peled, S Sheffield, M Tassy
Communications in Mathematical Physics 387 (2), 621-647, 2021
On k-wise independent distributions and boolean functions
I Benjamini, O Gurel-Gurevich, R Peled
arXiv preprint arXiv:1201.3261, 2012
Exponential Decay of Loop Lengths in the Loop O(n) Model with Large n
H Duminil-Copin, R Peled, W Samotij, Y Spinka
Communications in Mathematical Physics 349, 777-817, 2017
Odd cutsets and the hard-core model on
R Peled, W Samotij
Annales de l'IHP Probabilités et statistiques 50 (3), 975-998, 2014
On the transition between the disordered and antiferroelectric phases of the 6-vertex model
A Glazman, R Peled
Electronic Journal of Probability 28, 1-53, 2023
A Power-Law Upper Bound on the Correlations in the 2D Random Field Ising Model
M Aizenman, R Peled
Communications in Mathematical Physics 372 (3), 865-892, 2019
Growth of the number of spanning trees of the Erdős–Rényi giant component
R Lyons, R Peled, O Schramm
Combinatorics, Probability and Computing 17 (5), 711-726, 2008
The Fr\" ohlich-Spencer Proof of the Berezinskii-Kosterlitz-Thouless Transition
V Kharash, R Peled
arXiv preprint arXiv:1711.04720, 2017
Probabilistic existence of rigid combinatorial structures
G Kuperberg, S Lovett, R Peled
Proceedings of the forty-fourth annual ACM symposium on Theory of computing …, 2012
Limit distributions for Euclidean random permutations
D Elboim, R Peled
Communications in Mathematical Physics 369 (2), 457-522, 2019
Matrix regularizing effects of Gaussian perturbations
M Aizenman, R Peled, J Schenker, M Shamis, S Sodin
Communications in Contemporary Mathematics 19 (03), 1750028, 2017
Delocalization of two-dimensional random surfaces with hard-core constraints
P Miłoś, R Peled
Communications in Mathematical Physics 340 (1), 1-46, 2015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20